# SDR BTIA20110428001

- Difficulty date: March 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Separated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PYLON INBD FIRESHIELD APROX STA 228 TO 240 IS SEPARATING FROM PYLON.
